Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 388, NWS Atlanta, GA

August 4, 2006Forsyth County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 4, 2006, 7:39 PM EDT for Forsyth County, Georgia. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2006, 7:39 PM EDT (23:39 UTC)
Expired
Aug 4, 2006, 8:15 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Forsyth County, GA

The radar

The Atlanta radar (KFFC), 101 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 7:43 PM EDTHAIL 0.253 N Cumming, GAPUBLIC REPORTED DIME TO PENNY SIZE HAIL 3 MILES NORTH OF CUMMING.
Aug 4, 7:43 PM EDTHAIL 0.753 N Cumming, GAPUBLIC REPORTED DIME TO PENNY SIZE HAIL 3 MILES NORTH OF CUMMING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2006-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2006-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
136 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
1847 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 042339
SVRFFC
GAC117-050015-
/O.NEW.KFFC.SV.W.0388.060804T2339Z-060805T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EDT FRI AUG 4 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FORSYTH COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 815 PM EDT

* AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR CUMMING...
  MOVING SOUTH AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DREW.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3425 8398 3431 8423 3412 8425 3405 8413
      3414 8410

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 6:30 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Aug 4, 6:30 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT FRI AUG 4 2006

.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)
A HEAT ADVISORY REMAINS IN EFFECT FOR THE REST OF THE AFTERNOON...
HOWEVER THIS SHOULD BE THE LAST ONE FOR A WHILE. THE MODELS CONTINUE
TO SHOW A WEAK COLD FRONT MOVING INTO CENTRAL GA BY EARLY SATURDAY.
THIS WILL CAUSE A BREAK IN THE HI TEMPS FOR THE WEEKEND DUE TO
INCREASED CLOUDINESS AND POPS. TEMPS WILL STILL BE IN THE UPPER 80S
TO MID 90S BUT THE HEAT INDEX VALUES SHOULD BE BELOW ADVISORY
CRITERIA. THE CURRENT RADAR TREND SHOWS SCATTERED THUNDERSTORMS
BEGINNING TO DEVELOP IN CENTRAL GA ASSOCIATED WITH A SURFACE
TROUGH. DIURNALLY INDUCED INSTABILITY INDICES ARE MARGINAL THIS
AFTERNOON WITH CAPES IN THE 2500 TO 3000 J/KG RANGE AND LIS FROM
-3 TO -5. ALSO VERY HIGH PWS FROM 2 TO 2.5 INCHES EXIST OVER GA.
THE SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER NORTH
AND CENTRAL GA THROUGH THIS EVENING AS THE COLD FRONT APPROACHES.
ISOLATED SEVERE STORMS WILL BE POSSIBLE WITH DAMAGING WIND GUSTS
AND FREQUENT LIGHTNING THE MAIN HAZARDS. HEAVY RAIN WILL BE
LIKELY IN THE STRONGER STORMS DUE TO THE SLOW MOVEMENT TO THE
SOUTH AT 5 TO 10 MPH. WILL INCREASE POPS SLOWLY THROUGH THE
WEEKEND WITH THE FRONTAL SYSTEM REMAINING THE DOMINATE SYNOPTIC
FEATURE.

.LONG TERM...(MONDAY THROUGH FRIDAY)
THE BIGGEST THREAT IN THE LONG TERM SEAMS TO BE WHERE T.S. CHRIS IS
GOING TO GO. RIGHT NOW CHRIS IS FORECAST TO STAY WELL AWAY FROM GA
AS IT MOVES INTO THE GULF THROUGH EARLY NEXT WEEK. IT IS ALSO
EXPECTED TO CONTINUE TO WEAKEN AS IT MOVES WESTWARD. THE SURFACE AND
UPPER RIDGE WEAKEN IN THE SHORT TERM AND THEN STRENGTHENS AGAIN NEXT
WEEK AS IT CONTINUES TO HANG AROUND THE THE SERN U.S. WITH THIS IN
MIND WILL CONTINUE WITH DIURNAL SHRA/TSRA THROUGH DAY 7 WITH TEMPS
IN THE UPPER 80S AND 90S.

&&

.AVIATION...
ISOLD TO SCT TSRA MOST OCCURRING OVER FAR NORTH AND NE GA THIS
AFTERNOON. ACTIVITY OVER CENTRAL GA HAS MOVED SOUTH OF KCSG TO VDI
ATTM AND SHOULD REMAIN SO. WILL REMOVE TEMPO TSRA FOR ATL METRO
AIRPORTS EXCEPT KPDK FOR 22Z-02Z ALTHOUGH VCTS WILL BE POSSIBLE.
USUAL RADIATIONAL MVFR FOG/HAZE EXPECTED AGAIN FROM 08Z-13Z.

PATTERN CHANGES A LITTLE AS UPR LOW OVER NRN FLORIDA DRIFTS WEST AND
WEAK SFC TROUGH MOVES INTO GA. NGM/NAM/GFS/RUC MODEL GRIDS AND
STATISTICAL GUIDANCE ALL INDICATE SFC WINDS TO BECOME NE TO E ACROSS
MUCH OF NORTH AND CENTRAL GA TOMORROW. IF TRUE..COULD SEE SOME 5-6SM
HAZE AT KAHN AS WELL AS WELL AS OTHER AIRPORTS LINGER INTO 18Z OR
SO. WILL COORDINATE WITH AVIATION PARTNERS ON WINDS AND HZ BEFORE
FCST GOES OUT AT 2340Z.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         75  91  74  89 /  20  30  30  30
ATHENS          74  94  73  88 /  20  40  30  30
GAINESVILLE     73  90  73  86 /  30  40  20  30
ROME            74  94  74  92 /  20  30  20  30
COLUMBUS        77  94  76  93 /  20  30  30  20
MACON           74  94  74  93 /  30  40  30  20
PEACHTREE CITY  71  91  72  89 /  20  30  30  20
CARTERSVILLE    70  94  72  89 /  20  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

16
Hazardous weather outlook, Aug 4, 11:12 AM EDT, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1112 AM EDT FRI AUG 4 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-050930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1112 AM EDT FRI AUG 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING. ALSO...HEAT INDEX VALUES ABOVE 100 DEGREES THIS AFTERNOON.

.SYNOPSIS...
THE RIDGE OF HIGH PRESSURE OVER THE SOUTHEAST UNITED STATES WILL
WEAKEN TODAY AS A SURFACE COLD FRONT MOVES OUT OF THE TENNESSEE
VALLEY AND INTO NORTH GEORGIA LATE THIS AFTERNOON AND EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE DAMAGING WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING...AND LOCALLY HEAVY RAIN. ALSO...HEAT INDEX VALUES WILL
RANGE FROM 100 TO 110 DEGREES THIS AFTERNOON.

.DISCUSSION...
AS THE SURFACE COLD FRONT NEARS GEORGIA THIS AFTERNOON...THE
ATMOSPHERE OVER THE REGION WILL BECOME UNSTABLE. CAPE VALUES ARE
EXPECTED TO RANGE FROM 2000 TO 2500 THIS AFTERNOON ALONG WITH
LIFTED INDICES OF -2 TO -4. SCATTERED THUNDERSTORMS ARE EXPECTED
TO DEVELOP AFTER 1 PM AND CONTINUE INTO THE NIGHT. A FEW OF THE
THUNDERSTORMS COULD BECOME SEVERE WITH THE MAIN THREAT BEING
DAMAGING WINDS ALONG WITH HEAVY RAIN.

ALSO...SURFACE DEW POINTS IN THE LOW TO MID 70S COMBINING WITH
AFTERNOON HIGH TEMPERATURES OF 95 TO 102 WILL PUSH HEAT INDEX
VALUES OVER 100. THE HIGHEST HEAT INDEX VALUES WILL BE ACROSS MUCH
OF CENTRAL AND NORTHEAST GEORGIA WHERE A HEAT ADVISORY IS IN EFFECT.
SEE THE LATEST STATEMENTS ON THE HEAT ADVISORY FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY IN THE
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE
ACTIVATION THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Aug 4, 7:00 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 PM EDT FRI AUG 4 2006

GAZ103-042330-
700 PM EDT FRI AUG 4 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN SOUTHERN WEBSTER COUNTY UNTIL 730 PM EDT...

AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WESTON...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND HEAVY RAIN AS IT MOVES ACROSS SOUTHERN WEBSTER COUNTY
THROUGH 730 PM EDT. HEAVY DOWNPOURS MAY CAUSE SOME STREET
FLOODING.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS SOUTHERN WEBSTER COUNTY. RESIDENTS IN THIS
AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Local storm report, Aug 4, 7:09 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
709 PM EDT FRI AUG 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     TSTM WND DMG     ATHENS                  33.96N 83.39W
08/04/2006                   CLARKE             GA   LAW ENFORCEMENT

            MULTIPLE TREE LIMBS DOWN IN ATHENS. WINDS ESTIMATED AT 25
            TO 30 MPH. AHN ASOS REPORTED GUSTS TO 28 KTS AT 608 PM.

&&

DDARBE
Special weather statement, Aug 4, 7:10 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
710 PM EDT FRI AUG 4 2006

GAZ045-042345-
710 PM EDT FRI AUG 4 2006

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN DEKALB COUNTY UNTIL
745 PM EDT...

AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR REDAN...MOVING SOUTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS PORTIONS OF
DEKALB COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE STONE
MOUNTAIN...LITHONIA...CLARKSTON...REDAN...PANTHERSVILLE...DECATUR
AND AVONDALE ESTATES. HEAVY DOWNPOURS MAY CAUSE A PERIOD OF STREET
FLOODING IN PORTIONS OF THE COUNTY.
Local storm report, Aug 4, 7:16 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
716 PM EDT FRI AUG 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     TSTM WND DMG     DALTON                  34.77N 84.98W
08/04/2006                   WHITFIELD          GA   LAW ENFORCEMENT

            THREE TREES DOWN ON DUG GAP AND COLLEGE DRIVE AREA IN
            DALTON. TREES BLOCKING ROAD AND DOWNED A UTILITY LINE.

&&

DDARBE
Special weather statement, Aug 4, 7:29 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
729 PM EDT FRI AUG 4 2006

GAZ034-050000-
729 PM EDT FRI AUG 4 2006

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN GWINNETT COUNTY
UNTIL 800 PM EDT...

AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED AN
OUTFLOW BOUNDARY FROM A STRONG THUNDERSTORM OVER THE STONE MOUNTAIN
AREA. THIS OUTFLOW BOUNDARY WAS FROM MOUNTAIN PARK TO SOUTH OF
MOUNTAIN PARK...MOVING NORTHEAST AT 15 MPH.

ALTHOUGH THE THUNDERSTORM OVER STONE MOUNTAIN IS MOVING SOUTH AND
WILL NOT MOVE INTO GWINNETT COUNTY...WIND GUSTS OF 45 MPH ARE LIKELY
AS THE OUTFLOW BOUNDARY FROM THE STORM MOVES ACROSS SOUTHERN
GWINNETT COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF
THE WINDS INCLUDE MOUNTAIN PARK...LILBURN AND SNELLVILLE.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Aug 4, 7:33 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
733 PM EDT FRI AUG 4 2006

GAZ103-050015-
733 PM EDT FRI AUG 4 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN WEBSTER COUNTY UNTIL 815 PM EDT...

AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DUMAS...MOVING SOUTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND HEAVY RAIN AS IT MOVES SLOWLY ACROSS THE SOUTHERN
PORTION OF WEBSTER COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE PRESTON...DUMAS AND WESTON.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
SOUTHERN WEBSTER COUNTY. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS MAY EXPERIENCE MINOR FLOODING.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 3:09 PM EDTSevere Thunderstorm WarningFFCLaurens36 min
Aug 4, 3:12 PM EDTSevere Thunderstorm WarningFFCTreutlen33 min
Aug 4, 3:15 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler45 min
Aug 4, 4:09 PM EDTSevere Thunderstorm WarningFFCMontgomery36 min
Aug 4, 4:30 PM EDTSevere Thunderstorm WarningFFCToombs45 min
Aug 4, 5:33 PM EDTSevere Thunderstorm WarningFFCFannin27 min
Aug 4, 7:18 PM EDTSevere Thunderstorm WarningFFCDeKalb27 min
Aug 4, 7:58 PM EDTSevere Thunderstorm WarningFFCJasper47 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.